Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 624127, 10 pages
http://dx.doi.org/10.5402/2011/624127
Research Article

Stability Analysis of Linear Discrete-Time Systems with Interval Delay: A Delay-Partitioning Approach

Department of Electronics and Communication Engineering, Motilal Nehru National Institute of Technology, Allahabad 211004, India

Received 7 September 2011; Accepted 16 October 2011

Academic Editors: C.-H. Lien, F. Tadeo, and Q. Zhang

Copyright © 2011 Priyanka Kokil et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Hale, Functional Differential Equations, Springer, New York, NY, USA, 1971. View at Zentralblatt MATH
  2. H. Huang and G. Feng, “Improved approach to delay-dependent stability analysis of discrete-time systems with time-varying delay,” IET Control Theory & Applications, vol. 4, no. 10, pp. 2152–2159, 2010. View at Publisher · View at Google Scholar
  3. J.-P. Richard, “Time-delay systems: an overview of some recent advances and open problems,” Automatica, vol. 39, no. 10, pp. 1667–1694, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Shao, “Delay-dependent approaches to globally exponential stability for recurrent neural networks,” IEEE Transactions on Circuits and Systems II, vol. 55, no. 6, pp. 591–595, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. H. Shao, “Delay-dependent stability for recurrent neural networks with time-varying delays,” IEEE Transactions on Neural Networks, vol. 19, no. 9, pp. 1647–1651, 2008. View at Publisher · View at Google Scholar · View at PubMed · View at Scopus
  6. V. J. S. Leite and M. F. Miranda, “Robust stabilization of discrete-time systems with time-varying delay: an LMI approach,” Mathematical Problems in Engineering, vol. 2008, Article ID 875609, 15 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Xu and J. Lam, “A survey of linear matrix inequality techniques in stability analysis of delay systems,” International Journal of Systems Science, vol. 39, no. 12, pp. 1095–1113, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. F. Chen, “Asymptotic stability of discrete-time systems with time-varying delay subject to saturation nonlinearities,” Chaos, Solitons and Fractals, vol. 42, no. 2, pp. 1251–1257, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. S. Mahmoud, “Robust stability and stabilization of a class of uncertain nonlinear systems with delays,” Mathematical Problems in Engineering, vol. 4, no. 2, pp. 165–185, 1998. View at Google Scholar · View at Scopus
  10. M. S. Mahmoud, F. M. Al-Sunni, and Y. Shi, “Switched discrete-time delay systems: delay-dependent analysis and synthesis,” Circuits, Systems, and Signal Processing, vol. 28, no. 5, pp. 735–761, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. S. Mahmoud and Y. Xia, “Robust stability and stabilization of a class of nonlinear switched discrete-time systems with time-varying delays,” Journal of Optimization Theory and Applications, vol. 143, no. 2, pp. 329–355, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. Xu and J. Lam, “On equivalence and efficiency of certain stability criteria for time-delay systems,” IEEE Transactions on Automatic Control, vol. 52, no. 1, pp. 95–101, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. Fridman and U. Shaked, “A descriptor system approach to H control of linear time-delay systems,” IEEE Transactions on Automatic Control, vol. 47, no. 2, pp. 253–270, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Q.-L. Han, “On stability of linear neutral systems with mixed time delays: a discretized Lyapunov functional approach,” Automatica, vol. 41, no. 7, pp. 1209–1218, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Q.-L. Han, “A discrete delay decomposition approach to stability of linear retarded and neutral systems,” Automatica, vol. 45, no. 2, pp. 517–524, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Q.-L. Han, “Improved stability criteria and controller design for linear neutral systems,” Automatica, vol. 45, no. 8, pp. 1948–1952, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. Q.-L. Han and K. Gu, “Stability of linear systems with time-varying delay: a generalized discretized lyapunov functional approach,” Asian Journal of Control, vol. 3, no. 3, pp. 170–180, 2001. View at Google Scholar · View at Scopus
  18. X. Jiang and Q.-L. Han, “On H control for linear systems with interval time-varying delay,” Automatica, vol. 41, no. 12, pp. 2099–2106, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Wu, Y. He, J.-H. She, and G.-P. Liu, “Delay-dependent criteria for robust stability of time-varying delay systems,” Automatica, vol. 40, no. 8, pp. 1435–1439, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. R. Karimi, M. Zapateiro, and N. Luo, “New delay-dependent stability criteria for uncertain neutral systems with mixed time-varying delays and nonlinear perturbations,” Mathematical Problems in Engineering, vol. 2009, Article ID 759248, 22 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. B. Du and X. Zhang, “Delay-dependent stability analysis and synthesis for uncertain impulsive switched system with mixed delays,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 381571, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. H. Gao and T. Chen, “New results on stability of discrete-time systems with time-varying state delay,” IEEE Transactions on Automatic Control, vol. 52, no. 2, pp. 328–334, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. He, M. Wu, G.-P. Liu, and J.-H. She, “Output feedback stabilization for a discrete-time system with a time-varying delay,” IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2372–2377, 2008. View at Publisher · View at Google Scholar
  24. V. K. R. Kandanvli and H. Kar, “Delay-dependent LMI condition for global asymptotic stability of discrete-time uncertain state-delayed systems using quantization/overflow nonlinearities,” International Journal of Robust and Nonlinear Control, vol. 21, no. 14, pp. 1611–1622, 2011. View at Publisher · View at Google Scholar
  25. H. Shao, “New delay-dependent stability criteria for systems with interval delay,” Automatica, vol. 45, no. 3, pp. 744–749, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. H. Shao and Q.-L. Han, “New stability criteria for linear discrete-time systems with interval-like time-varying delays,” IEEE Transactions on Automatic Control, vol. 56, no. 3, pp. 619–625, 2011. View at Publisher · View at Google Scholar
  27. K. Ratchagit and V. N. Phat, “Stability criterion for discrete-time systems,” journal of Inequalities and Applications, vol. 2010, Article ID 201459, 6 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. E. Fridman and U. Shaked, “Stability and guaranteed cost control of uncertain discrete delay systems,” International Journal of Control, vol. 78, no. 4, pp. 235–246, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. H. Gao, J. Lam, C. Wang, and Y. Wang, “Delay-dependent output-feedback stabilisation of discrete-time systems with time-varying state delay,” IET Control Theory and Applications, vol. 151, no. 6, pp. 691–698, 2004. View at Publisher · View at Google Scholar
  30. X. Jiang, Q.-L. Han, and X. Yu, “Stability criteria for linear discrete-time systems with interval-like time-varying delay,” in Proceedings of the American Control Conference, pp. 2817–2822, Portland, Ore, USA, June 2005. View at Scopus
  31. B. Zhang, S. Xu, and Y. Zou, “Improved stability criterion and its applications in delayed controller design for discrete-time systems,” Automatica, vol. 44, no. 11, pp. 2963–2967, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. H. Huang and G. Feng, “State estimation of recurrent neural networks with time-varying delay: a novel delay partition approach,” Neurocomputing, vol. 74, no. 5, pp. 792–796, 2011. View at Publisher · View at Google Scholar · View at Scopus
  33. B. Du, J. Lam, Z. Shu, and Z. Wang, “A delay-partitioning projection approach to stability analysis of continuous systems with multiple delay components,” IET Control Theory and Applications, vol. 3, no. 4, pp. 383–390, 2009. View at Publisher · View at Google Scholar
  34. Y. Zhao, H. Gao, J. Lam, and B. Du, “Stability and stabilization of delayed T-S fuzzy systems: a delay partitioning approach,” IEEE Transactions on Fuzzy Systems, vol. 17, no. 4, pp. 750–762, 2009. View at Publisher · View at Google Scholar · View at Scopus
  35. J. Liu, B. Yao, and Z. Gu, “Delay-dependent H filtering for Markovian jump time-delay systems: a piecewise analysis method,” Circuits Systems and Signal Processing, vol. 30, no. 6, pp. 1253–1273, 2011. View at Google Scholar
  36. L. Wu, J. Lam, X. Yao, and J. Xiong, “Robust guaranteed cost control of discrete-time networked control systems,” Optimal Control Applications and Methods, vol. 32, no. 1, pp. 95–112, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. X. Meng, J. Lam, B. Du, and H. Gao, “A delay-partitioning approach to the stability analysis of discrete-time systems,” Automatica, vol. 46, no. 3, pp. 610–614, 2010. View at Publisher · View at Google Scholar · View at Scopus
  38. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1994.
  39. P. Gahinet, A. Nemirovski, A. J. Laub, and M. Chilali, LMI Control Toolbox for Use With Matlab, The MATH Works, Natick, Mass, USA, 1995.